I had my first Sculptra treatment 2 months ago (1.5 vials) injected into my temples and upper cheeks. I then had my second treatment (1.5 vials) four weeks later. This time in my temples and one cheek (which had less volume than the other). It's now 4 weeks later and over the last few days my cheek and temples have puffed up a lot (they now look very 'over-filled'). I'm concerned - will Sculptra keep inflating? My temples are already beginning to look FAR bigger than they should. Help!
How long does Sculptra take to work? I've had two treatments over 2 months and my face already looks puffy and 'over-filled'.
Doctor Answers 2
Sculptra in the cheeks and temples
Have a question? Ask a doctor
Sculptra is a stimulatory agent, so there is normally some volume produced over time after the Sculptra is placed. It can take 1-2 months to see the effect from Sculptra after the last treatment. If you feel that the treated areas are appearing over-filled a month after your last treatment, I would recommend returning to the physician who treated you to be evaluated. You really would need to be examined to determine what the issue might be and this would determine any possible treatment to help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.